# SDR ASAA2013011693689

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 10,615 hours, 3,293 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14218
- Condition: Faulted
- Location: Ram Air
- Part time: 10,628 hours, 3,296 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH PACK LIGHT FOR LT A/C PACK ILLUMINATED ON RECALL.  WAS ABLE TO RESET WITH MASTER CAUTION.  VERIFIED PACK LIGHT ILLUMINATES ON RECALL AND WILL EXTINGUISH WITH RESET.  RAN BITE CHECK ON BOTH TEMP CONTROLLERS, RAM AIR ACTUATOR FAULT SHOWED FOR LT PACK.  R & R LT RAM AIR ACTUATOR.  OPS CHECK GOOD IAW AMM 21-51-21.
